# SDR UALA2013031801658

- Difficulty date: March 18, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,818 hours, 6,695 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 7A146915
- Part serial: 606
- Condition: Damaged
- Location: L5 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR SLIDE UPPER LATCH DAMAGED.   INSTALLED SERVICEABLE SLIDE PER AMM.
